Title: Amenability and the bicrossed product construction
Authors: Desmedt, Pieter ×
Quaegebeur, Johan
Vaes, Stefaan #
Issue Date: 2002
Publisher: Univ illinois urbana-champaign
Series Title: Illinois journal of mathematics vol:46 issue:4 pages:1259-1277
Abstract: We study stability properties of amenable locally compact quantum groups under the bicrossed product construction. We obtain as our main result an equivalence between amenability of the bicrossed product and amenability of the matched quantum groups used as building ingredients of the bicrossed product. Finally, we give examples of non-amenable locally compact quantum groups obtained by a bicrossed product construction.
ISSN: 0019-2082
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
amenability.pdf Published 411KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science